MathSciNet Relay Station
MathSciNet bibliographic data
MR1339482 (96j:68094) 68Q25 (03D15 03F60)
Ko, Ker-I A polynomial-time computable curve whose interior has a nonrecursive measure. Theoret. Comput. Sci. 145 (1995), no. 1-2, 241–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement